Export: Structure and stability of flames with two sequential reactions

Peláez Álvarez, Jesús and Liñán Martínez, Amable (1985). Structure and stability of flames with two sequential reactions. "Siam Journal on Applied Mathematics", v. 45 (n. 4); pp. 503-522. ISSN 0036-1399.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM